# SDR 2007UALA05087

- Difficulty date: December 13, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N375UA
- Make and model: Boeing 737322
- Aircraft serial: 24640
- Aircraft time: 50,961 hours, 35,588 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Bs 664
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE DECK CRACKED STA 664 AT LBL 32 WL 203 JUST FWD OF AILERON QUADRANT.   MAJOR REPAIR ACCOMPLISHED: TRIMMED OUT DAMAGE.  INSTALLED REPAIR DOUBLER.
